American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] A. Yu. Khrennikov, K. Oleschko and M. de Jesús Correa López. Applications of $p$-adic numbers: from physics to geology. Contemporary Mathematics 665 (2016) 121-131.
Book volume table of contents   
View Article: PDF

[2] Hamadoun Maïga. New identities and congruences for Euler numbers.. Contemporary Mathematics 665 (2016) 139-158.
Book volume table of contents   
View Article: PDF

[3] Aaron Levin. On the $p$-adic Second Main Theorem. Proc. Amer. Math. Soc. 143 (2015) 633-640.
Abstract, references, and article information   
View Article: PDF

[4] Sébastien Boucksom, Charles Favre and Mattias Jonsson. Solution to a non-Archimedean Monge-Amp\`ere equation. J. Amer. Math. Soc. 28 (2015) 617-667.
Abstract, references, and article information   
View Article: PDF

[5] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents   
View Article: PDF

[6] Herminia Ochsenius and Elena Olivos. A Generalized Keller space over a field with a valuation of rank $\alpha>\omega$. Contemporary Mathematics 596 (2013) 205-213.
Book volume table of contents
View Article: PDF

[7] Herminia Ochsenius and Elena Olivos. A comprehensive survey of non-archimedean analysis in Banach spaces over fields with an infinite rank valuation. Contemporary Mathematics 596 (2013) 215-236.
Book volume table of contents
View Article: PDF

[8] Herminia Ochsenius and Elena Olivos. A Generalized Keller space over a field with a valuation of rank $\alpha>\omega$. Contemporary Mathematics 596 (2013) 205-213.
Book volume table of contents   
View Article: PDF

[9] Herminia Ochsenius and Elena Olivos. A comprehensive survey of non-archimedean analysis in Banach spaces over fields with an infinite rank valuation. Contemporary Mathematics 596 (2013) 215-236.
Book volume table of contents   
View Article: PDF

[10] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents
View Article: PDF

[11] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents   
View Article: PDF

[12] Walter Gubler. A Guide to Tropicalizations. Contemporary Mathematics 589 (2013) 125-189.
Book volume table of contents   
View Article: PDF

[13] Vladimir G. Berkovich. The dimension of a Banach algebra. Math. Surveys Monogr. 33 (2012) 153-159.
Book volume table of contents
View Article: PDF

[14] Vladimir G. Berkovich. Spectral Theory and Analytic Geometry over Non-Archimedean Fields. Math. Surveys Monogr. 33 (2012) MR MR1070709.
Book volume table of contents   

[15] Vladimir G. Berkovich. The homotopy type of certain analytic spaces. Math. Surveys Monogr. 33 (2012) 115-126.
Book volume table of contents   
View Article: PDF

[16] Vladimir G. Berkovich. Affinoid spaces. Math. Surveys Monogr. 33 (2012) 21-45.
Book volume table of contents   
View Article: PDF

[17] Vladimir G. Berkovich. Introduction. Math. Surveys Monogr. 33 (2012) 1-10.
Book volume table of contents   
View Article: PDF

[18] Vladimir G. Berkovich. The spectrum of a commutative Banach ring. Math. Surveys Monogr. 33 (2012) 11-20.
Book volume table of contents   
View Article: PDF

[19] Vladimir G. Berkovich. Analytic curves. Math. Surveys Monogr. 33 (2012) 75-92.
Book volume table of contents   
View Article: PDF

[20] Vladimir G. Berkovich. Perturbation theory. Math. Surveys Monogr. 33 (2012) 139-151.
Book volume table of contents   
View Article: PDF

[21] Vladimir G. Berkovich. Analytic spaces. Math. Surveys Monogr. 33 (2012) 47-73.
Book volume table of contents   
View Article: PDF

[22] Vladimir G. Berkovich. Analytic groups and buildings. Math. Surveys Monogr. 33 (2012) 93-113.
Book volume table of contents   
View Article: PDF

[23] Vladimir G. Berkovich. Spectral theory. Math. Surveys Monogr. 33 (2012) 127-138.
Book volume table of contents   
View Article: PDF

[24] Chien-Wei Lin and Julie Tzu-Yueh Wang. Generalizations of rigid analytic Picard theorems. Proc. Amer. Math. Soc. 138 (2010) 133-139. MR 2550177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Leonard Lipshitz and Zachary Robinson. Uniform properties of rigid subanalytic sets. Trans. Amer. Math. Soc. 357 (2005) 4349-4377. MR 2156714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Cherry and Zhuan Ye. Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem. Trans. Amer. Math. Soc. 349 (1997) 5043-5071. MR 1407485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Vladimir G. Berkovich. Vanishing cycles for non-archimedean analytic spaces . J. Amer. Math. Soc. 9 (1996) 1187-1209. MR 1376692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia